# SDR IPXA2017091621784

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 50,481 hours, 16,393 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0856WB1
- Part serial: 2294601
- Condition: Out Of Limits
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR THE PITOT STATIC PROBE ANTI-ICE EICAS MESSAGE,  LT AUX PITOT SHOWS, LIGHT STAYS ON UNTIL LANDING.  TROUBLESHOOTING PERFORMED IAW FIM 30-31-00-815-804,  FOUND LEFT AUX PITOT STATIC PROBE OUT OF LIMITS.  R & R THE LT AUX PITOT STATIC PROBE IAW AMM 34-11-01/401.
